MathSciNet Relay Station
MathSciNet bibliographic data
MR2196974 (2006j:37003) 37A05 (37A25 37A50 37B10 60C05)
Méla, Xavier A class of nonstationary adic transformations. Ann. Inst. H. Poincaré Probab. Statist. 42 (2006), no. 1, 103–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement